# SDR DALA2022020100640

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CRACK AIR DUCT BTW FR39 TO FR40 RH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 596715-14. (2105915)
